# SDR IPXA2014091084234

- Difficulty date: March 26, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 79,283 hours, 13,392 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75351
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, LEFT WING LOWER STRINGER 35 CRACKED AT XORS 713.65.   REPAIRED IAW EA 011-5710-01-A5418, REV I/R AND EO 5710-55393-A. (MAJOR)
